# SDR P5CA9701352

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, NR 4 PYLON OUTBD SIDE SKIN IS CRACKED AND CORRODED AT NAC ST 186-174, NAC WL 142.2 - 140.2.  REPAIRED CARRIED OUT PER SB 747-54-2034.  NON ROUTINE CARD S/N 6000.
